Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Been having red eye. Conjunctivitis On sofradex. Cure soon?

I have been having red eye (usually the inner corner of eye) for nearly 1 week+. went to see a doc and she said it s conjunctivitis and prescribed me sofradex and Fucithalmic viscous eye drops. after about 3 days application it was gone and then it came back again when i started to use my lens. the lens are new ones. im not sure what is wrong but the eye gets redder when i stare at the pc monitor . kindly advise
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having red eyes of long duration, you are using contact lenses and you are a regular user of computer.
Red eyes is a common cause and can be caused by contact lens use or because of dryness of eyes resulting from excessive or over use of computer.
Red eyes because of conjunctivitis is usually associated with watering, discharge and mild pain.
You need to undergo proper examination and evaluation by ophthalmologist to find out the underlying cause and treatment accordingly.
If the cause is because of conjunctivitis treatment is by antibiotic eye drops.
Redness because of contact lens usage is treated by artificial tear eye drops and reducing the contact lens usage or by replacing them if the lenses are old.
Redness because of computer usage is treated by artificial eye drops.
Thank you
Answered: Fri, 9 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor